# SDR HNAA2017052900195

- Difficulty date: May 29, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 68,135 hours, 76,602 cycles
- System (JASC): 2420 · AC Generation System
- Part: Monitor
- Condition: Malfunctioned
- Location: Ac Electrical
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

AC VERIABLE FREQ IS NOT SHOWING ANY LOADS ON A B OR C PHASES ON THE LEFT OR RIGHT.  R & R THE AC POWER MONITOR.  GROUND RAN AIRCRAFT OPS CHECK GOOD AT THIS TIME. IAW AMM 24-21-05.
